# SDR CALA2014062491329

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 71,847 hours, 26,047 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TANK TRANSFERRED INTO CTR TANK.  CREW REPORTED 600 LBS IN CTR TANK AFTER TAKEOFF, AFTER BEING EMPTY.  CREW TRANSFERRED FUEL THROUGHOUT FLIGHT TO KEEP TANK EMPTY.  REPLACED RT WING TANK FUELING SHUTOFF VLV.
